Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On some mathematical aspects of kinetic model equations

Authors: Lawrence Sirovich and James K. Thurber
Journal: Quart. Appl. Math. 25 (1967), 175-186
MSC: Primary 82.45
DOI: https://doi.org/10.1090/qam/219289
MathSciNet review: 219289
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of integro-differential equations used in the kinetic theory of gases is investigated. The existence and uniqueness of solutions to the initial value problem associated with these equations is proved under relatively weak conditions. Under somewhat stronger assumptions the validity of the application of Fourier--Laplace transforms to this problem is demonstrated. Finally the asymptotic approach to hydrodynamics is shown.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82.45

Retrieve articles in all journals with MSC: 82.45

Additional Information

DOI: https://doi.org/10.1090/qam/219289
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society